Some new results on the Błaszak-Marciniak 3-field and 4-field lattices

Xing Biao Hu*, Hon Wah TAM

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

By using the bilinear form of the 3-field Błaszak-Marciniak lattice and its corresponding Bäcklund transformation, a series of rational solutions are obtained. Starting from the bilinear form for the 4-field Błaszak-Marciniak lattice, a new lattice is found which has soliton solutions.

Original languageEnglish
Pages (from-to)99-105
Number of pages7
JournalReports on Mathematical Physics
Volume46
Issue number1-2
DOIs
Publication statusPublished - 2000

Scopus Subject Areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint

Dive into the research topics of 'Some new results on the Błaszak-Marciniak 3-field and 4-field lattices'. Together they form a unique fingerprint.

Cite this